# SDR 02FDEA00460

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 33,975 hours, 5,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL 340, 300 MILES OUT OF CYWG, HEARD LOUD BANG.  L1 OUTER WINDSCREEN SHATTERED.  SAW POSSIBLE ARCING AFTER IT SHATTERED, COULD NOT TELL IF INNER WINDSHIELD WAS DAMAGED.  REMOVED AND REPLACED L1 WINDSHIELD PER MD-11 M/M  56-11-01-4.  OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION OFF MFG NBA6045-501.
